The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 4, Issue 2, 2007

 

 

Art No.
 
Title Author (s)

1

A Different Proof for the non-Existence of Hilbert-Schmidt Hankel Operators with Anti-Holomorphic Symbols on the Bergman Space

 

Georg Schneider

2

On Segal's Quantum Option Pricing

 

Andreas Boukas

3

The Iterated Variational Method for the Eigenelements of a Class of Two-Point Boundary Value Problems

 

Muhammed I. Syam and Qasem M. Al-Mdallal

4

On the Numerical Solution for Deconvolution Problems with Noise

 

N. H. Sweilam

5

On Interaction of Discontinuous Waves in a Gas with Dust Particles

 

J. Jena

6

Local and Global Existence and Uniqueness Results for Second and Higher Order Impulsive Functional Differential Equations with Infinite Delay

 

Johnny Henderson and Abdelghani Ouahab

7

A note on Inequalities due to Martins, Bennett and Alzer

 

József Sándor

8

Existence of Solutions for Third Order Nonlinear Boundary Value Problems
 

Yue Hu and Zuodong Yang

9

Construction of Lyapunov Functionals In Functional Differential Equations With Applications To Exponential Stability In Volterra Integro-differential Equations
 

Youssef N. Raffoul

10

On an Integral Inequality of the Hardy-Type

 

C. O. Imoru and A. G. Adeagbo-Sheikh

11

Two Classes of Completely Monotonic Functions Involving Gamma and Polygamma Functions
 

Bai-Ni Guo, Xiao-Ai Li and Feng Qi

12

On Pseudo Almost Periodic Solutions to Some Neutral Functional-Differential Equations

 

Toka Diagana and Eduardo Hernández

13

Normalized Truncated Levy models applied to the study of Financial Markets

 

M. C. Mariani, K. Martin, D. W. Dombrowski and D. Martinez

14

Existence of Large Solutions to Non-Monotone Semilinear Elliptic Equations

 

Alan V. Lair, Zachary J. Proano, and Aihua W. Wood

15

A Nonlinear Proximal Alternating Directions Method for Structured Variational Inequalities
 

M. Li

16

The Convergence of Modified Mann-Ishikawa Iterations when Applied to an Asymptotically Pseudocontractive Map

 

Ştefan Soltuz

17

On Sandwich Theorems for Certain Subclass of Analytic Functions Involving Dziok-Srivastava Operator

 

T. N. Shanmugam, M. P. Jeyarama and A. Singaravelu

18

An Approximation of Jordan Decomposable Functions for a Lipschitz Function

 

Ibraheem Alolyan

 


© 2004-2015 Austral Internet Publishing